# SDR CHQA20130125029

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,796 hours, 26,336 cycles
- Engine: Rroyce AE3007A12
- Engine time: 18,109 hours, 17,002 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 1086
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 17,077 hours, 13,673 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB, THEY RECEIVED A BLEED 1 VALVE CLOSED MESSAGE ON THE EICAS.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK.  THE CREW DIVERTED TO KEVV AND LANDED WITHOUT INCIDENT.  MAINTENANCE LOCKED THE BLEED VALVE CLOSED AND DEFERRED THE ITEM.  THE DEFERRAL WAS CLEARED ON 1/26/2013 WHEN THE ENGINE ONE BLEED VALVE WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
